It is currently Fri Aug 18, 2017 4:13 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Thu Feb 10, 2011 7:21 am 
Offline
Power Poster
Power Poster

Joined: Thu Feb 03, 2011 7:24 am
Posts: 44
Some have kept up with my previous posts, but wanted to start a new one since I couldn't get past the 38 hour mark.

Anyways, I took 1mg around 12:00am and it's now 6:10am.
I am unable to sleep mostly due to anxiety I think and a horrible headache.

Within the last hour I started getting the shakes, like nervous shakes... as in when you hold your hand out you see it shaking and can't stop it... I am hoping it's just my anxiety playing with me.
The dose of 1.5mg over two days ago just made me really dizzy and lightheaded with a small headache.

Now I'm so so tired, I can barely keep my eyes open, but when I try to lay down my mind starts racing about anything and everything. So now I have this shakes and a really bad headache.
Also for the first time I started feeling nauseus ... I have not experienced this at all since I have been starting sub's.
I am praying that it's just my anxiety and maybe a little panicky that could be causing it?

I just want to go to sleep and I think it's too soon to take one of my klonopins.

Vitals that I can check:
Heart rate: 80 on the dot
No temperature
Don't have a blood pressure machine, but I can imagine it's probably up from the anxiety maybe?

Is the suboxone doing this to me?
I haven't had a reaction like this in the past.

I really need some advice/help with this... it's scaring me as you can tell (sharing my vitals).
Thank you in advance.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Feb 10, 2011 8:54 am 
Offline
3 Months or More
3 Months or More

Joined: Thu Jan 13, 2011 10:55 am
Posts: 94
You likely are experiencing some withdrawal symptoms from Suboxone, but it appears to me that anxiety is your main culprit. Is there anything you can do to lower your anxiety a bit for the next few days?? Relaxation techniques, meditation, deep breathing...maybe even short term use of anti anxiety medication, preferrably valium. I hate to advocate using any medicine that lends itself towards dependence, but you seem very, very stressed right now.

It's good to know this. You may feel crappy right now, but given time it will pass. And it will leave no lasting effects upon you. You're not going to have to go the the ER, you're not in an emergency.

Get a plan, and get some calm. Anxiety is the real problem right now.

_________________
"Out of suffering have emerged the strongest souls;
the most massive characters are seared with scars."
Khalil Gibran


Top
 Profile  
 
 Post subject:
PostPosted: Thu Feb 10, 2011 9:08 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I agree that what you could be experiencing is withdrawals on top of anxiety. You can absolutely take your Klonopin - it will not hurt you in anyway. You've been on it for years, if I remember correctly, right? So you have tolerance to the Klonopin and the dose of sub you took is so small that there shouldn't be any risk of respiratory depression. Lots of people take anti-anxiety meds during withdrawals. Since you have it a prescription for it, I don't see why you wouldn't take it.

Let's go back to how long you were taking the Klonopin and how long you haven't been taking it. You cannot stop that kind of medication abruptly. You might have withdrawals from that alone. And when discontinuing anxiety meds, one usually has a rebound of increased anxiety. So go ahead and take it, as far as I'm concerned! Now that's not to say meditation isn't a good idea - because it absolutely is. I wrote a post a while back under the "chronic pain" section. It's called something like, "Meditation/guided imagery/self-hypnosis". I wrote in detail how to learn to meditate.

Good luck and let us know how you're doing.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri Feb 11, 2011 1:08 am 
Offline
Power Poster
Power Poster

Joined: Thu Feb 03, 2011 7:24 am
Posts: 44
I highly doubt I'm withdrawing from sub... I have only taken 5 doses in the past week, that's it.
So I don't think I have been on it long enough or haven't taken no where near the amount most people take it.

Do you mean that I'm withdrawing from the opiates and maybe 1mg wasn't enough?

I have decided to completely stop and fight the rest of the opiate w/d without anything.
Reasoning is because of how bad that last dose made me feel.

Any comments or suggestions in this situation... I know it's about to get rough.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Feb 11, 2011 3:55 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hey immortal,

These symptoms of yours: Unable to sleep due to anxiety. Nervous shakes, especially of the hands. Some weak nausea.

I experienced all of these during my sub withdrawal. It really sounds like you're experiencing wd? Not necessarily Sub wd, but it sure does sound like some kind of opiate wd.

I never really experienced any kind of bad anxiety issues for the better part of my life, until I quit sub. It seemed like part of my detox included me getting slammed with anxiety issues. That's a pretty strange feeling for someone who never experienced anxiety that intensely before. The anxiety issues would usually start fairly quickly, build to a peak then subside within a half hour or so. The most intense 'outbreaks' faded away after a few weeks.

I know I ended up getting my Doctor to prescribe me some Clonidine, it's a blood pressure med that's prescribed 'off label' for opiate wd. It helps with the Nervous System issues.....shakes, anxiety and sleep. My best advice to you would be to see your doctor and ask him for some Clonidine.

Next best advice, stay active and stay strong. You can make it through this, yeah it's hard, but you can tough it out!!


Top
 Profile  
 
 Post subject:
PostPosted: Fri Feb 11, 2011 2:02 pm 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Thu Nov 25, 2010 6:39 pm
Posts: 311
Don't know your story....but what it sounds like you are saying is you are detoxing off DOC and just started Sub last week? You say you have only had five doses of Sub in the week. If that is the case and you took 1mg then it is likely you are not taking enough Sub to help you with the rest of your detox. What dose does your dr have you on? And if you have taken Klonopin for anxiety for a while I'd continue taking it like you usually do. Once or twice a day or whatever your rx is for...

I'm not sure if you are trying to 'white knuckle' it through detox but I don't think you have to suffer this much. Again, not sure what your situation actually is, just going by this post.

When I started on Sub my first dose was 2mg, then another 2mg in an hour...that was to make sure I didn't go into PWD and I didn't...then about 4 hours later I took another 6mg for a total of 10mg the first day. By day three or so I found a maintenance dose of 16mg....and I felt great. No PWD from jumping off methadone and was able to sleep with a bit of melatonin...Now I don't need anything to sleep and I'm still on 16mg of Sub once in the am.

Hope you start to feel better...but like I said if you are just starting on Sub then 1mg won't do much I doubt.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group